Journal article icon

Journal article

SUPERSYMMETRIC MODELS WITHOUT R PARITY

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
151
Issue:
5-6
Pages:
375-381
Publication date:
1985-01-01
DOI:
ISSN:
0370-2693
URN:
uuid:4d1be18d-f389-4c33-b943-1aeb85c2f779
Source identifiers:
4947
Local pid:
pubs:4947

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP